# SDR AALA202305156626

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A320*
- Aircraft serial: 4123
- Aircraft time: 45,004 hours, 16,875 cycles
- System (JASC): 5200 · Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK 4R DOOR PRESSURE MESSAGE ON CIDS PANEL. MAINTENANCE REPLACED THE PERCUSSION MECHANISM DIAPHRAGM IN THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
